# SDR ASAA2019071630125

- Difficulty date: July 16, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 48,575 hours, 14,651 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7250 · Turbine Section
- Part: Tube
- Part number: 3401661010
- Condition: Clogged
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

<SEA>G.E. DIAGNOSTIC REPORTS #1 ENGINE ESN804748 HAS HAD A SUDDEN INCREASE IN OIL PRESSURE. CNR ISSUED.  GROUNDED - YES. PERFORMED EEC BITE CK FIM 73-00 TASK 801, NO FAULT MESSAGE. EXAMINED ELECTRICAL CONNECTOR @ OIL PS SENSOR, NORMAL. NO DEFECT NOTED. INSPECTED THE CHIP DETECTORS REF AMM 79-00-00-200-804. NO DEBRIS FOUND, LEAK CKS GOOD. REMOVED, INSPECTED, AND REPLACED SUPPLY OIL FILTER REF AMM SUB TASK 79-00-00-810-003-F00 STEP (3)(B). LEAK CKS, GOOD. REMOVED PRIMARY PLUG AND NOZZLE ASSEMBLY REF AMM 78-11-01 AND AMM 78-11-02. REMOVED OIL SUPPLY TUBE @TRF, FOUND TO BE CLOGGED. REPLACED OIL SUPPLY TUBE @ TRF REF AMM 72-56-00. PERFORMED AFT OIL SUMP INSPECTION. FOUND CHIP OF COKE @ OIL INLET COVER. REPLACED TRF OIL INLET COVER REF AMM 72-56-00. INSTALLED PRIMARY PLUG AND NOZZLE ASSEMBLY REF AMM 78-11-01 AND AMM 78-11-02. PERFORMED IDLE POWER LEAK CKS, LEAK CHECK GOOD. NO DEFECT NOTED.
